Is this normal?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

browneyedgirl
Regular Member


Date Joined May 2007
Total Posts : 150
   Posted 12/9/2008 10:46 PM (GMT -7)   
Hi All,
 
As you know, I have begun taking Entocort 9mg last Wednesday. I have tolerated it okay so far I guess, however, I am having some symptoms that don't seem right. For one, I am actually having more BM's than I was before. Secondly, the amount of gas is unbelievable! (My kids think this is hilarious! LOL) Also, my a** is really starting to get sore. SO, my question is, is this normal? Will my symptoms get better or should I contact the GI? No D, but I don't get D even in my worst times, just increased frequency. Nothing else has changed. However, interestingly I am losing weight faster (still doing WW) than I have been during the last few months. And for the person who asked about more frequent urination on Entocort, yes I am going a lot more, but only during the early hours of the day. Anyway, what do you think?
 
P.S.--It is helping the joint pain.
P.P.S.--I reached goal at Weight Watchers, finally! I lost a total of 32.6 lbs.
Jennifer/34
CD since 10/2005
Entocort EC (9 mg)
 Imuran 100 mg once daily
 Lomotil as needed for cramps and D
B-12 supplement 1 mg daily
Women's Multivitamin
Biotin 1mg
Calcuim with Vitamin D 600 mgs
Pepcid AC OTC 1 daily
Synthroid (Thyroid)
New Orleans, La, US


NostraHistoria
Regular Member


Date Joined Nov 2008
Total Posts : 351
   Posted 12/9/2008 10:48 PM (GMT -7)   
I did not have any of those effects when I took Entocort EC. It just helped my acne. But I still had blood in my stools.
27m - Dx January 2005 and given 80mg Prednisone to taper off and 12 tablets of Asacol
Normal medication: 12 tablets of Asacol daily
Right now (which is not working) after bleeding everyday in BMs: Prednisone (30mg to taper off of for 6 weeks, Azathioprine, Controloc, Potassium, Iron, Multi-Vitamin


pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 12/9/2008 11:20 PM (GMT -7)   
I don't know but you should share these symptoms with your doctor.

:)
My bum is broken....there's a big crack down the middle of it! LOL :)


Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 12/10/2008 8:40 AM (GMT -7)   
I did not have much luck with entocort but that does not mean it wont work for you. Doc usually made me try a new med for three months unless I had a bad reaction. He said it took that long for the body to start reacting to it. I would give him a call and just see what he says though.
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:38 AM (GMT -7)
There are a total of 2,734,164 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
350 Guest(s), 11 Registered Member(s) are currently online.  Details
Chask, JayMot, Jen77, Skyy, ArtAngel, Loutucky, Tick41, Girlie, pmm73, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer